# SDR ASAA2018093026315

- Difficulty date: September 30, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 23,448 hours, 7,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING STRIPS AT ROW 13 DETACHED. GROUNDED - YES. RETAPED FLOOR PROXIMITY LIGHT - PHOTOLUMINESCENT STRIP AT ROW 13 FED PER AMM 33-51-15.
